Journal of Symbolic Logic

Review: V. Devide, A Proof of the Well-Ordering Theorem; Vladimir Devide, A Proof of Zermelo's Theorem

Garrel Pottinger

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 4 (1971), 681.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737979

JSTOR
links.jstor.org

Citation

Pottinger, Garrel. Review: V. Devide, A Proof of the Well-Ordering Theorem ; Vladimir Devide, A Proof of Zermelo's Theorem. J. Symbolic Logic 36 (1971), no. 4, 681. https://projecteuclid.org/euclid.jsl/1183737979


Export citation